# SDR REXA202002050166

- Difficulty date: January 30, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FRAME IS CORRODED AT F.S. 319 BETWEEN STR 25R AND 25L.
""REMOVED AND REPLACED FRAME AT F.S. 319 BETWEEN STR 25L AND 25R IAW CRJ900 SRM 53-00-06-201-006-A01. WVAC STAMP EMP# 771 MTC                 
"
